# SDR DHL9872661D

- Difficulty date: March 5, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N726DH
- Make and model: Boeing 727228
- Aircraft serial: 20409
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Bs 520
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT D CHECK, FWD BILGE FLOOR SUPPORT Z ANGLE CRACKED AT RADIUS AT STA 520 STR 27R.  CUT OUT DAMAGED AREA AND INSTALLED PER SRM 51-40-3, 2', N/R 3620.
